Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 28, Issue 3, September 2013  pp. 271–298.

On the asymptotics for invariants of elliptic curves modulo p

Authors Adam Tyler Felix and M. Ram Murty
Author institution: Department of Mathematics & Computer Science, University of Lethbridge, Lethbridge, Alberta, Canada

Summary:  Let E be an elliptic curve defined over Q. Let E(Fp) denote the elliptic curve modulo p. It is known that there exist integers ip and fp such that E(Fp) ≅ Z/ip Z × Z/ip fp Z. We study questions related to ip and fp.

Contents    Full-Text PDF